# SDR UPS96820399

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  DOUBLER CRACKED AT FUSELAGE SKIN MAIN CARGO DOOR AFT JAMB 20 FROM AFT UPPER CORNER.  REPLACED DOUBLER PER SRM 51-1-21A.
